You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1980/106/1
On Postnikov-true families of complexes and the Adams completion
Download
PDF
- On Postnikov-true families of complexes and the Adams completion
Article
Original scientific text
Title
On Postnikov-true families of complexes and the Adams completion
Authors
Aristide Delenau
1
,
Peter Hilton
2
Affiliations
Syracuse, N.Y., U.S.A.
Seattle, Wash., U.S.A.
Fundamenta Mathematicae
1980/106/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-65
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics